# SDR AUS20020880

- Difficulty date: May 23, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Failed
- Location: Trailing Edge Fl
- Component: Trailing Edge Fl
- Stage of operation: NR
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP DRIVE TORQUE TUBE SEVERED AT A POINT APPROXIMATELY 4 METRESOUTBOARD OF THE LH NACELLE.
